PDA

View Full Version : I'm very confused, please i need urgent advice.



princess1
10-14-2004, 03:24 PM
Hi i'm a 22 year old female. i'm around 5 feet 6 inches tall and weigh about 136 pounds.i want to reduce my weight to 120 pounds. for this i regularly work out and do a very good cardio and follow a very strict diet rule. for this purpose i've used xendrine, hydroxycut and ECA. but none of them helped me as much as i expected. only ECA was somewhat beneficial and it helped me loose some 4 pounds. yes i was 140 pounds before and now after taking ECA i've managed to reduce my weight to 136. but it doesn't seem to help me anymore. My friends and family say that i look absolutely fine but somehow i'm obssessed with this idea that my weight should be around 120 pounds. so for this after taking two weeks off from ECA now i've started taking clenbuturol. my trainer says that its a very safe drug to use and it will definitly reduce my weight by atleast a good 10 pounds. i'm already on the 4th day of my cycle and am experiencing some very weird side effects like racing heartbeat, increased pulse rate, tremors, headache, increased body temperature and cramps. my trainer says that i dont have to worry and that the side effects would subside with time as the body develops tolerance against the medicine.
i live in pakistan and the fitness trainers overhere are not much qualified. so i'm a little affraid. also i've a very good friend who has graduated from ucla and has now come back to pakistan. he is not a bodybuilder but claims that he knows much about fitness training and bodybuilding gear. he says that wid a height of 5 feet 6 inches 136 pounds is not a bad weight. he also says that i look great and dont look fat or plumpy at all. he is of the view that clenbuturol is a central nervous system stimulant and that it can effect on the thyroid and adrenal glands if not taken with the coaching of a proper and qualified fitness instructor.
he also says that i shouldn't have gone for clenbuturol as i'm not into professional fitness and bodybuilding. he says that at the age of young 22 i should first try to loose as much weight as possible with my own genetics without using any extra gear. he says that only if i have a total determination to loose weight and that i would stick to this strict diet and proper workout plan only then i should go for clen otherwise i should quit it.
my trainer says that my friend is just jealous of me and he only wants to scare me. my trainer tells me that clenbuturol is the safest drug out there to use and that it will not give me any kind of side effects ever even if i accidently take it on high doses. he also tells me that even if i skip my workout for two or three days in a week still clenbuturol will make me loose weight. i'm very confused. there is a huge contradiction between the views of my friend and my instructor.
i need advice. i need to know if clen would really make me loose atleast 10 pounds of fats from my body without any side effects. and i also need to know if its possible to loose weight without working out while on clen.
i have one last question to ask.
me, my sis and my friends are planning to do ecstasy on this weekend.
i'm not an ecstasy addict and only do it once in six months.i've asked my instructor that if it would be ok to take ecstasy while on clen cycle and he says that its absolutely fine to take "E" while on "clen". he says that ecstasy has nuthing to do with clen. my friend on other hand says that i shouldn't mix ecstasy with clen. he says that clen is a cns stimulant and ecstasy also effects on the cns by stimulating the serotonin and dopamine levels.
but i really want to do "E". For this i've decided to go with my trainer and not with my friend. on this my friend says that if i really want to do ecstasy i should only do it on those days when i'm off clen for two days during the cycle. my trainer says that this is totally bull**** and that my friend is a total illeterate and that he is only making these statements as he is jealous of me. plz i need ur advice.
i need it quick. i'm really worried. any kind of advice would be really appreciated !

princess1
10-14-2004, 03:32 PM
and yes one more thing that i need to ask.
my friend says that i should add atleast one banana/day tomy diet while on clenbuturol. he says that it might help me reveal the muscle cramps that i'm having with clen. my trainer on the other hand says that i shouldn't take any banana at all, and he says that my friend is only only jealous of me and that he is giving me such advices only because he doesn't want me loose any weight. my instructor says that if i take a bannana a day i will become fat again and it will not help my cramps that i'm getting from clenbuturol.

krankyprincess
10-14-2004, 03:39 PM
your trainer is wrong and your friend is right. DONT TAKE PILLS. Whether you need to lose any fat or not (you probably dont judging on your statistics), these pills are bad for you and cause damage. I've had friends that took these and had permanent damage done to their body. I'm not gonna tell you to not take E because its not good for you, you probably already know that. But if you plan on taking it, make sure you are not on any other stimulants and you drink plenty of water while you are on it. Your heart might start racing and that's really scary. But whether you do E this weekend or not STOP TAKING THE PILLS. At least the on E you'll have fun. The pills will do anything for you except make you have these horrible side effects. There are much healthier ways to lose bodyfat. Just look through this forum and you'll get the idea.

krankyprincess
10-14-2004, 03:40 PM
and eat bananas. they're good for you. as are all other fruit. loose your trainer, he is an idiot.

princess1
10-14-2004, 04:12 PM
Thank you very much kranky princess. i really appreciate ur advice. ur reply hepled alot.
still i would like more people to post replies on my question. i need some expert advice wid proper knowledge.
thank you.

bscrusher
10-14-2004, 09:17 PM
bump krank.

anyone who does e is asking for trouble and you will get it eventually believe me. don't wait for someone to get hurt or killed. DON'T DO E OR ANY OTHER F**KING DRUG!!!

imperfectly_lou
10-14-2004, 10:32 PM
Your friend sounds like a smart guy...

I particularly agree with his statement - you should not be taking clenbuterol unless you are preparing for competition. There is just no need, and it isn't an illegal supplement for nothing...

And yes, 136lbs is well within healthy ranges for your height. If you want to lose a bit of weight, forget pills and drugs, a good healthy diet and exercise program is all you need, especially at 22.

moody_weasel
10-15-2004, 12:40 AM
bump krank, bscrusher and Lou.

There is absolutely no need for you to take clen, you can achieve the results you are looking for with diet and exercise alone. I have done it and it was no problem at all.
I'm 5' 6" and went down from about 138 to 120 with diet and exercise. I am back at about 137 now - again through diet and exercise but it took a lot longer. You are probably fine at your weight.

As for E, do not take E and clen, even if you get off the clen today, do not take E in the next few days.
Heck, don't take E at all.

Signe
10-15-2004, 08:33 AM
Your friend is absolutely right. About everything. Your trainer sounds like he's trying to get you killed. Honestly, mixing drugs like clenbuterol and ecstasy sounds like a very efficient way to get permanent brain damage. If you're already suffering from increased body temp from the clen, well, that's the most common way that E kills people. You'd be doubly at risk. You don't need to take clen anyway for what you want to do. Just a thought: are you buying the clen from your trainer?

princess1
10-15-2004, 10:07 AM
Yes Signe how did you figure out. i'm buying clen from my trainer.
it cost me 7000 pakistani rupees for 200pills which if converted to u.s dollars equals to u.s $-123.
thank you all for your comments i really appreciate it and it helped me alot.
i think i should quit using clenbuturol and as you people suggested i should look out for other healthier ways for losing weight.

Signe
10-15-2004, 11:10 AM
i think i should quit using clenbuturol and as you people suggested i should look out for other healthier ways for losing weight.

I'm really glad to hear that.:) Remember that the people here are very supportive and know their stuff, so make sure to come by when you need support or advice!

Now if we could only talk you out of taking ecstasy.....

krankyprincess
10-15-2004, 11:29 AM
as much as i know E is bad for you, its something people do recreationally. And even though the better health alternative would be to NOT take it, people will do it anywys. So I think its important to let princess know how to be a lil safer about it. Like I said earlier, drink A LOT of water, take no more than one pill at a time, try to resist the urge to take another pill when the feeling starts going away, and dont go in a stuffy environment with no ventelation where you are dancing hard. That is how people mostly get killed on it. Just try to relax with your close friends and you will have fun.

Heartattaq
10-24-2004, 07:02 AM
Well I am a nurse and I know first hand working in an emergency room on what E can do to you. And if you don't know taking E even only once can cause long term damage, and you can even experience side effects in five or ten years from now and even sooner. So please choose not to do this drug ever again, you can have a good time without taking drugs many of us do it!